# SDR SWI2024F01198

- Difficulty date: September 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANSCOWL OUTBD SLIDER CHAFED AT FWD END.     (C-CHECK RO 11-6/2024)    COMPLIED WITH CRJ 700 REO# 670-54-21-1659, REV --, DATED 9/11/24 FOR L/H LOWER TRANSCOWL OUTBD SLIDER . COMPLIED WITH MANUAL EXTENSION/RETRACTION OF THE LH ENGINE LOWER THRUST REVERSER REF CRJ 700 AMM TASK 78-30-00-980-801-A01 AND CRJ 700 AMM TASK 78-30-00-980-802-A01. OPS CHECK IS GOOD, NO DAMAGES NOTED AT THIS TIME. COMPLIED WITH  TASK CARD 51-900-1002
